American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B69) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 97 found      Go to page: 1 2 3 4

[1] Katrina Barron. Twisted modules for tensor product vertex operator superalgebras and permutation automorphisms of odd order. Proceedings of Symposia in Pure Mathematics 92 45-79.
Book volume table of contents   
View Article: PDF

[2] Dražen Adamović, Naihuan Jing and Kailash C. Misra. On principal realization of modules for the affine Lie algebra $A_1^{(1)}$ at the critical level. Trans. Amer. Math. Soc. 369 (2017) 5113-5136.
Abstract, references, and article information   
View Article: PDF

[3] Boris L. Feigin. Integrable Systems, Shuffle Algebras, and Bethe Equations. Trans. Moscow Math. Soc. 77 (2016) 203-246.
Abstract, references, and article information   
View Article: PDF

[4] Xingjun Lin. Mirror extensions of rational vertex operator algebras. Trans. Amer. Math. Soc. 369 (2017) 3821-3840.
Abstract, references, and article information   
View Article: PDF

[5] Tsao-Hsien Chen and Masoud Kamgarpour. Preservation of depth in the local geometric Langlands correspondence. Trans. Amer. Math. Soc. 369 (2017) 1345-1364.
Abstract, references, and article information   
View Article: PDF

[6] Thomas Creutzig and Andrew R. Linshaw. Orbifolds of symplectic fermion algebras. Trans. Amer. Math. Soc. 369 (2017) 467-494.
Abstract, references, and article information   
View Article: PDF

[7] Chongying Dong, Feng Xu and Nina Yu. 2-cyclic permutations of lattice vertex operator algebras. Proc. Amer. Math. Soc. 144 (2016) 3207-3220.
Abstract, references, and article information   
View Article: PDF

[8] Chongying Dong and Li Ren. Vertex operator algebras associated to the Virasoro algebra over an arbitrary field. Trans. Amer. Math. Soc. 368 (2016) 5177-5196.
Abstract, references, and article information   
View Article: PDF

[9] Chongying Dong and Qing Wang. Quantum dimensions and fusion rules for parafermion vertex operator algebras. Proc. Amer. Math. Soc. 144 (2016) 1483-1492.
Abstract, references, and article information   
View Article: PDF

[10] Daisuke Sagaki and Hiroki Shimakura. Application of a $\mathbb{Z}_{3}$-orbifold construction to the lattice vertex operator algebras associated to Niemeier lattices. Trans. Amer. Math. Soc. 368 (2016) 1621-1646.
Abstract, references, and article information   
View Article: PDF

[11] Tommy Wuxing Cai and Richard P. Stanley. The Smith normal form of a matrix associated with Young's lattice. Proc. Amer. Math. Soc. 143 (2015) 4695-4703. MR 3391028.
Abstract, references, and article information   
View Article: PDF

[12] Xianzu Lin. Fusion rules of Virasoro vertex operator algebras. Proc. Amer. Math. Soc. 143 (2015) 3765-3776. MR 3359568.
Abstract, references, and article information   
View Article: PDF

[13] Hsian-Yang Chen. Fusion rules among irreducible $V_{\sqrt{2}A_2}^\tau$-modules of twisted type. Proc. Amer. Math. Soc. 143 (2015) 3717-3726. MR 3359564.
Abstract, references, and article information   
View Article: PDF

[14] Thomas Creutzig and Andrew R. Linshaw. The super $\mathcal{W}_{1+\infty}$ algebra with integral central charge. Trans. Amer. Math. Soc. 367 (2015) 5521-5551.
Abstract, references, and article information   
View Article: PDF

[15] Masoud Kamgarpour. Compatibility of the Feigin-Frenkel Isomorphism and the Harish-Chandra Isomorphism for jet algebras. Trans. Amer. Math. Soc. 368 (2016) 2019-2038.
Abstract, references, and article information   
View Article: PDF

[16] Ching Hung Lam. A level-rank duality for parafermion vertex operator algebras of type A. Proc. Amer. Math. Soc. 142 (2014) 4133-4142. MR 3266984.
Abstract, references, and article information   
View Article: PDF

[17] Yuly Billig and Vyacheslav Futorny. Representations of the Lie algebra of vector fields on a torus and the chiral de Rham complex. Trans. Amer. Math. Soc. 366 (2014) 4697-4731.
Abstract, references, and article information   
View Article: PDF

[18] Anton M. Zeitlin. On higher order Leibniz identities in TCFT. Contemporary Mathematics 623 (2014) 267-280.
Book volume table of contents   
View Article: PDF

[19] Dražen Adamović. A classification of irreducible Wakimoto modules for the affine Lie algebra $A_1 ^{(1)}$. Contemporary Mathematics 623 (2014) 1-12.
Book volume table of contents   
View Article: PDF

[20] Naihuan Jing and Chongbin Xu. Toroidal Lie superalgebras and free field representations. Contemporary Mathematics 623 (2014) 135-153.
Book volume table of contents   
View Article: PDF

[21] Chongying Dong, Xiangyu Jiao and Feng Xu. Quantum dimensions and quantum Galois theory. Trans. Amer. Math. Soc. 365 (2013) 6441-6469.
Abstract, references, and article information   
View Article: PDF

[22] Dražen Adamović and Antun Milas. The doublet vertex operator superalgebras $\mathcal{A}(p)$ and $\mathcal{A}_{2,p}$. Contemporary Mathematics 602 (2013) 23-38.
Book volume table of contents   
View Article: PDF

[23] Pedram Hekmati and Varghese Mathai. T-duality of current algebras and their quantization. Contemporary Mathematics 584 (2012) 17-37.
Book volume table of contents   
View Article: PDF

[24] Winfried Kohnen and Geoffrey Mason. On the canonical decomposition of generalized modular functions. Proc. Amer. Math. Soc. 140 (2012) 1125-1132. MR 2869098.
Abstract, references, and article information   
View Article: PDF

[25] Hiroki Shimakura. On isomorphism problems for vertex operator algebras associated with even lattices. Proc. Amer. Math. Soc. 140 (2012) 3333-3348.
Abstract, references, and article information   
View Article: PDF

[26] Minxian Zhu. A Weyl module filtration for the vertex algebra of differential operators. Represent. Theory 15 (2011) 370-384. MR 2801173.
Abstract, references, and article information   
View Article: PDF

[27] Yi-Zhi Huang and Liang Kong. Modular invariance for conformal full field algebras. Trans. Amer. Math. Soc. 362 (2010) 3027-3067. MR 2592945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Naihuan Jing, Kailash C. Misra and Chongbin Xu. Bosonic realization of toroidal Lie algebras of classical types. Proc. Amer. Math. Soc. 137 (2009) 3609-3618. MR 2529867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Conformal blocks and correlation functions. Fields Institute Monographs 24 (2008) 47-72.
Book volume table of contents
View Article: PDF

[30] Riemann surfaces and stable curves. Fields Institute Monographs 24 (2008) 1-36.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 97 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia